# SDR SWAA2021081104773

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 47,158 hours, 24,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT BULLNOSE LIGHT @ ROW 13 ABC INOP ; / [01] RELAMPED EMERGENCY EXIT AISLE LIGHT REF AMM 33-51-03
